# SDR DALA2015111106924

- Difficulty date: November 10, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 36,235 hours, 16,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL FUSELAGE, DENT ON SKIN AT BS 620, 4 INCHES ABOVE STRINGER 17LT.
